Withdrawal he'll from mirtazapine 15mg

Just to update from my last post ..I'm now feeling back to my old self .can enjoy my last 2 weeks of my holiday in pattaya thailand .I went through helll for 5 days with bad headaches ,chills, feverish flu like symptoms, fatigue, diarrhoea and loss of appetite .. my bloated tummy ankles feet and hands are all back to normal ..no way am I going near that medication again !! It actually made me feel quite flat and wooden as well .I was only put on it for insomnia associated with the menopause :( ..bad experience for sure

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

6 Replies

oldestnewest
  • that does not sound good - I have been put on it too for insomnia related to anxiety and depression

  • Don't worry it could be fine for you it affects ev one differently

  • Don't worry it could be fine for you it affects ev one differently

  • Stay off the local food too LOL papaya salad can do you in well the way my wife makes it, issan style😄, side effects from meds never good hope you enjoy your hols

  • No worries thanks for the advice !!

  • Try taking pronanolol

You may also like...